Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 2, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Jan 24, 2010, 3:17 AM CST for 11 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Kit Carson County, Yuma County, Colorado. It took effect at Jan 24, 2010, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2010, 3:17 AM CST (09:17 UTC)
- In effect from
- Jan 24, 2010, 9:00 AM CST
- Expired
- Jan 24, 2010, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Goodland, KS
Counties Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 55 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
546 WWUS73 KGLD 240917 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 217 AM MST SUN JAN 24 2010 ...VERY WINDY CONDITIONS EXPECTED TODAY... .A STRONG STORM SYSTEM WILL CONTINUE TO SLOWLY MOVE TO THE EAST ACROSS THE REGION TODAY. STRONG NORTHERLY WINDS ARE EXPECTED TO DEVELOP ON THE BACK SIDE OF THE SYSTEM AND WILL IMPACT A LARGE PORTION OF THE AREA THIS AFTERNOON. COZ090-091-KSZ001>004-013>016-NEZ079>081-241815- /O.NEW.KGLD.WI.Y.0002.100124T1500Z-100125T0000Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY... HOXIE...HILL CITY...BENKELMAN...TRENTON...MCCOOK 217 AM MST SUN JAN 24 2010 /317 AM CST SUN JAN 24 2010/ ...WIND ADVISORY IN EFFECT FROM 8 AM MST /9 AM CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM MST /9 AM CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON. * TIMING/DURATION...NORTHERLY WINDS WILL INTENSIFY BETWEEN 8 AM MST (9 AM CST) AND 11 AM MST (NOON CST). WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON AND WILL DIMINISH AROUND SUNSET. * PEAK WINDS...NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH WILL BE COMMON. WIND GUSTS TO AROUND 55 MPH ARE POSSIBLE IN A FEW AREAS...MAINLY IN THE NORTHERN PORTION OF THE AREA. * OTHER IMPACTS...SNOW FLURRIES ARE EXPECTED TO DEVELOP THROUGH THE DAY. WHILE ACCUMULATING SNOW IS NOT EXPECTED...THE STRONG WINDS MAY CREATE LOCALIZED AREAS OF POOR VISIBILITY AS THE SNOW FLURRIES PASS. THE STRONG NORTHERLY WINDS MAY MAKE TRAVEL DIFFICULT ON EAST TO WEST ORIENTED ROADS LIKE INTERSTATE 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ JRM
3 follow-up statements
463 WWUS73 KGLD 241735 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1035 AM MST SUN JAN 24 2010 ...VERY WINDY CONDITIONS TO CONTINUE THROUGHOUT THE DAY... .A STRONG STORM SYSTEM WILL CONTINUE TO MOVE SLOWLY EASTWARD ACROSS THE REGION TODAY. STRONG WINDS CURRENTLY FROM THE NORTHWEST CONTINUE ON THE BACK SIDE OF THE SYSTEM...IMPACTING A LARGE PORTION OF THE AREA TODAY AND THIS AFTERNOON. COZ090-091-KSZ001>004-013>016-NEZ079>081-250000- /O.CON.KGLD.WI.Y.0002.000000T0000Z-100125T0000Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY... HOXIE...HILL CITY...BENKELMAN...TRENTON...MCCOOK 1035 AM MST SUN JAN 24 2010 /1135 AM CST SUN JAN 24 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON. * TIMING/DURATION...NORTHWESTERLY WINDS WILL CONTINUE TO INTENSIFY AND REMAIN STRONG THROUGH THE MID DAY AND EARLY AFTERNOON HOURS TODAY...BEFORE DIMINISHING AROUND SUNSET. * PEAK WINDS...NORTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH WILL BE COMMON. WIND GUSTS UP TO 55 MPH ARE POSSIBLE IN A FEW AREAS...MAINLY ACROSS NORTHERN PORTIONS OF THE AREA. * OTHER IMPACTS...SNOW FLURRIES ARE EXPECTED TO CONTINUE INTERMITTENTLY THROUGHOUT THE DAY. WHILE ACCUMULATING SNOW IS NOT EXPECTED...THE STRONG WINDS MAY CREATE LOCALIZED AREAS OF POOR VISIBILITY AS THE SNOW FLURRIES PASS. THE STRONG NORTHWESTERLY WINDS MAY MAKE TRAVEL DIFFICULT ON EAST TO WEST ORIENTED ROADWAYS...INCLUDING INTERSTATE 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
062 WWUS73 KGLD 241923 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1223 PM MST SUN JAN 24 2010 ...VERY WINDY CONDITIONS TO CONTINUE THROUGHOUT THE DAY... .A STRONG STORM SYSTEM WILL CONTINUE TO MOVE SLOWLY EASTWARD ACROSS THE REGION TODAY. STRONG WINDS CURRENTLY FROM THE NORTHWEST CONTINUE ON THE BACK SIDE OF THE SYSTEM...IMPACTING A LARGE PORTION OF THE AREA TODAY AND THIS AFTERNOON. KSZ027>029-250000- /O.EXA.KGLD.WI.Y.0002.000000T0000Z-100125T0000Z/ WALLACE-LOGAN-GOVE- INCLUDING THE CITIES OF...SHARON SPRINGS...OAKLEY...QUINTER 1223 PM MST SUN JAN 24 2010 /123 PM CST SUN JAN 24 2010/ ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON. * TIMING/DURATION...NORTHWESTERLY WINDS WILL CONTINUE TO INTENSIFY AND REMAIN STRONG THROUGH THE MID DAY AND EARLY AFTERNOON HOURS TODAY...BEFORE DIMINISHING AROUND SUNSET. * PEAK WINDS...NORTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH WILL BE COMMON. WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN A FEW AREAS...MAINLY ACROSS NORTHERN PORTIONS OF THE AREA. * OTHER IMPACTS...SNOW FLURRIES ARE EXPECTED TO CONTINUE INTERMITTENTLY THROUGHOUT THE DAY. WHILE ACCUMULATING SNOW IS NOT EXPECTED...THE STRONG WINDS MAY CREATE LOCALIZED AREAS OF POOR VISIBILITY AS THE SNOW FLURRIES PASS. THE STRONG NORTHWESTERLY WINDS MAY MAKE TRAVEL DIFFICULT ON EAST TO WEST ORIENTED ROADWAYS...INCLUDING INTERSTATE 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ COZ090-091-KSZ001>004-013>016-NEZ079>081-250000- /O.CON.KGLD.WI.Y.0002.000000T0000Z-100125T0000Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY... HOXIE...HILL CITY...BENKELMAN...TRENTON...MCCOOK 1223 PM MST SUN JAN 24 2010 /123 PM CST SUN JAN 24 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON. * TIMING/DURATION...NORTHWESTERLY WINDS WILL CONTINUE TO INTENSIFY AND REMAIN STRONG THROUGH THE MID DAY AND EARLY AFTERNOON HOURS TODAY...BEFORE DIMINISHING AROUND SUNSET. * PEAK WINDS...NORTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH WILL BE COMMON. WIND GUSTS UP TO 55 MPH ARE POSSIBLE IN A FEW AREAS...MAINLY ACROSS NORTHERN PORTIONS OF THE AREA. * OTHER IMPACTS...SNOW FLURRIES ARE EXPECTED TO CONTINUE INTERMITTENTLY THROUGHOUT THE DAY. WHILE ACCUMULATING SNOW IS NOT EXPECTED...THE STRONG WINDS MAY CREATE LOCALIZED AREAS OF POOR VISIBILITY AS THE SNOW FLURRIES PASS. THE STRONG NORTHWESTERLY WINDS MAY MAKE TRAVEL DIFFICULT ON EAST TO WEST ORIENTED ROADWAYS...INCLUDING INTERSTATE 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ BLM
702 WWUS73 KGLD 242356 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 456 PM MST SUN JAN 24 2010 COZ090-091-KSZ001>004-013>016-027>029-NEZ079>081-250100- /O.EXP.KGLD.WI.Y.0002.000000T0000Z-100125T0000Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY... HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER... BENKELMAN...TRENTON...MCCOOK 456 PM MST SUN JAN 24 2010 /556 PM CST SUN JAN 24 2010/ ...WIND ADVISORY WILL EXPIRE AT 5 PM MST /6 PM CST/ THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST /6 PM CST/ THIS AFTERNOON. WIND SPEEDS WILL CONTINUE TO DECREASE BELOW ADVISORY CRITERIA...SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ DR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Jan 24, 3:04 AM CST, 13 minutes earlier.
Area forecast discussion, Jan 24, 3:04 AM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
204 AM MST SUN JAN 24 2010
.DISCUSSION...
202 AM MST SUN JAN 24 2010
04Z WATER VAPOR IMAGERY/RUC ANALYSIS INDICATED A LARGE TROUGH IN
PLACE ACROSS THE PLAINS. RUC 1.5 PVU PRESSURE ANALYSIS INDICATED A
SHORT WAVE TROUGH SLIDING DOWN THE BACKSIDE OF THIS TROUGH AND WAS
CENTERED OVER WESTERN CWA. A SECOND AND STRONGER TROUGH WAS DIVING
SOUTH ACROSS NORTHEAST MONTANA. 00Z RAOB AT DNR INDICATED STEEP
LAPSE RATES AT SEVERAL LAYERS IN THE SOUNDING...WITH A DRY ADIABATIC
LAYER STRETCHING FROM H8 TO H6 WHICH HELPED ANOTHER ROUND OF SHOWERS
AND WEAK THUNDERSTORMS DEVELOP THIS AFTERNOON.
MAIN FORECAST CONCERN WILL BE WINDS THROUGH MONDAY.
TODAY/TONIGHT...WYOMING SHORT WAVE TROUGH WILL SWEEP ACROSS THE AREA DURING
THE MORNING HOURS...USHERING IN A POCKET OF VERY COLD H7 AIR. NAM
AND GFS SUGGEST A DECENT AMOUNT OF DOWNWARD MOTION THROUGH MUCH
LOWER HALF OF THE ATMOSPHERE AS CAA SEEMS TO BE OVERPOWERING ANY PVA
THAT MAY OCCUR WITH THE TROUGH. WHILE AT FIRST GLANCE THOUGHT
SUBSIDENCE WOULD LIMIT ANY PRECIP CHANCES...COLD POCKET MOVING INTO
THE AREA MAY ACTUALLY DESTABILIZE THINGS ENOUGH SO ANY HEATING WOULD
RESULT IN SOME WEAK CONVECTION...WITH THE TOP OF THIS LAYER BEING IN
THE DENDRITIC GROWTH ZONE. WITH FORCING PRIMARILY SUBSIDENT...CANNOT
GET TOO EXCITED ABOUT MEASURABLE AMOUNTS BUT FLURRIES LOOK TO BE A
GOOD BET THROUGH THE AFTERNOON. AFOREMENTIONED COLD POCKET ALSO
BRINGS AN INCREASED THREAT OF STRONG WINDS TO THE AREA AS THERE WILL
NOT BE ANY STRONG INVERSION THAT NEEDS TO BE OVERCOME FOR STRONGER
WINDS TO BE REALIZED. BASED OFF OF BUFR SOUNDINGS OFF OF GFS AND
NAM...LOOKS WINDS AROUND 45KTS WILL BE IN TOP OF BOUNDARY LAYER AT
BOTH GLD AND MCK DURING THE AFTERNOON WHICH WOULD SUPPORT ADVISORY
LEVEL WINDS...AND IF CURRENT MODELS VERIFY IT COULD BE A FAIRLY
STRONG ADVISORY. WINDS AND ANY PRECIPITATION WILL LIKELY BE STRONGLY
DIURNALLY DRIVEN AND SHOULD DIMINISH BY SUNSET. OVERNIGHT LOWS MAY
BE THE COLDEST THEY HAVE BEEN OVER THE PAST FEW DAYS AS SKIES CLEAR
OVERNIGHT.
MONDAY-MONDAY NIGHT...LARGE TROUGH THAT HAS PERSISTED OVER THE AREA
THE PAST FEW DAYS WILL BEGIN TO SHIFT TO THE EAST. ATMOSPHERE WILL
BEGIN TO WARM ALOFT WHICH WILL STABILIZE THE COLUMN AND BRING AN END
TO ANY HEATING BASED AFTERNOON SHOWERS. MAIN CONCERN WILL ONCE AGAIN
BE WIND SPEEDS DURING THE AFTERNOON AS STRONG FLOW ALOFT WILL REMAIN
ON WESTERN PERIPHERY OF DEPARTING TROUGH. STRONG FLOW ALOFT WILL
REMAIN IN PLACE ACROSS MUCH OF THE AREA THROUGH THE EARLY AFTERNOON.
WHILE SHORT TERM MODELS DIFFER SOMEWHAT ON THE STRENGTH OF THE
FLOW...BOTH WOULD AGREE IT WILL BE WINDY ACROSS THE EASTERN CWA FOR
MUCH OF THE DAY. WHILE GFS HAS SLIGHTLY WEAKER WINDS AT THE TOP OF
THE MIXED LAYER...BOTH THE NAM AND GFS POINT SOUNDINGS WOULD SUPPORT
ANOTHER ROUND OF ADVISORY TO NEAR ADVISORY WINDS DURING THE DAY.
CONSIDERING THAT THE OVERALL GRADIENT WILL NOT CHANGE MUCH FROM TODAY
AND SHOULD MORE SUNSHINE/HEATING ANOTHER ADVISORY LOOKS LIKELY.
STILL SOMEWHAT CONCERNED ABOUT THE 55 KTS ABOVE THE BOUNDARY
LAYER...BUT THIS IS PRECISELY THE AREA WHERE MODELS DIVERGE WITH
RESPECT TO WIND SPEEDS SO CONFIDENCE IS LOW. A STRONGER INVERSION
ABOVE THE BOUNDARY LAYER ALSO WILL LIMIT POTENTIAL OF ANY SEVERE
TYPE WINDS SO PLAN ON NOT ISSUING ANY HIGH WIND WATCHES AT THIS TIME.
TUESDAY-TUESDAY NIGHT...SHORTWAVE RIDGE WILL TRANSLATE EASTWARD
ACROSS THE AREA DURING THE MORNING...BUT LOOKS LIKE IT WILL BE
FAIRLY SHORT LIVED AS SHORT WAVE TROUGH BEGINS TO APPROACH THE AREA
FROM THE NORTH. FOR THE MOST PART...THINK MAIN IMPACT WILL BE AN
INCREASE IN HIGH CLOUDS AS RIDGE BREAKS DOWN AND FLOW ALOFT BECOMES
MORE WESTERLY. LOOKS LIKE A PERIOD OF FAIRLY STRONG WAA DEVELOPS
OVERNIGHT AS WEAK TROUGH LIFTS ACROSS THE AREA. WHILE THE GFS HINTS
AT A DECENT SURGE OF MOISTURE IN RESPONSE TO THE TROUGH...EVEN IT
KEEPS ATMOSPHERE FAIRLY STABLE. WILL NEED TO KEEP AN EYE ON THE
LATER PORTIONS OF THE PERIOD...BUT DO NOT PLAN ON ADDING ANY PRECIP
CHANCES TO THE FORECAST AT THIS TIME.
NO OTHER CHANGES ARE PLANNED TO OTHER PERIODS OF THE FORECAST.
JRM
&&
.AVIATION...
1004 PM MST SAT JAN 23 2010
FOR THE 06Z TAF CYCLE...VFR CONDITIONS WILL CONTINUE AT BOTH GLD AND
MCK THROUGH THIS FORECAST. BKN MID LEVEL CLOUDS WILL PERSIST AT GLD
DUE TO INSTABILITY SHOWERS THAT DEVELOPED DURING THE AFTERNOON.
FEWER CLOUDS EXPECTED AT MCK OVERNIGHT. THE NEXT DISTURBANCE WILL
ROUND THE BASE OF THE LOW IN THE NORTHERN PLAINS AND BRING
INCREASING CLOUDS...BREEZY CONDITONS AND A SLIGHT CHANCE OF FLURRIES
MID DAY SUNDAY AND THROUGH THE AFTERNOON. GUSTY WIND WILL DECREASE
AS ATMOSPHERE DECOUPLES AFTER SUNSET.
FS
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 8 AM MST /9 AM CST/ THIS MORNING TO 5 PM MST
/6 PM CST/ THIS AFTERNOON FOR KSZ001>004-013>016.
NE...WIND ADVISORY FROM 8 AM MST /9 AM CST/ THIS MORNING TO 5 PM MST
/6 PM CST/ THIS AFTERNOON FOR NEZ079>081.
CO...WIND ADVISORY FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
FOR COZ090-091.
&&Hazardous weather outlook, Jan 23, 10:43 AM CST, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 943 AM MST SAT JAN 23 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 943 AM MST SAT JAN 23 2010 /1043 AM CST SAT JAN 23 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS ARE EXPECTED TO DEVELOP ACROSS THE AREA ON SUNDAY AND AGAIN ON MONDAY. NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE BOTH DAYS. ANOTHER STORM SYSTEM WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT INTO THURSDAY BRINGING THE CHANCE OF ACCUMULATING SNOW TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. BLM
Nearby
Wind Advisories in Kansas, 2010Wind Advisories in Nebraska, 2010Wind Advisories in Colorado, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.